Side Effects After Injection Of Hormone Drugs?

Illustration of Side Effects After Injection Of Hormone Drugs?
Illustration: Side Effects After Injection Of Hormone Drugs? zerocancer.org

I am 20 years old girl. When I was in grade 2 every month I had to have tapros injections for 6 months because there was a problem in my uterus, after each injection I always had my arms, resulting in fainting but for a while, thirsty, all faces were sick. absolutely can’t. 2 months ago I was also bitten by my cat, my cat was quite sore after that I passed out too, the doctor said, it just so happened that my cat had also been vaccinated. In the afternoon I was cupping, before I lay down, and at the end I was told to sit down, the gata was not finished yet, I immediately felt thirsty, and my arms were badly fainting, finally I asked to take them off and be taken to sleep. But before I got vaccinated for minginitis, diphtheria, I never got vaccinated like tapros injections, cat bites, and td lunch cup. I’m not afraid of needles let alone blood. guess that’s why huh? whereas all this time I have never fainted without an injection or needle.

1 Answer:

Hi Gio. Thank you for asking HealthReplies.com.


Tapros is an injectable drug containing leuprorelin acetate. This drug works like the hormone GnRH (gonadotrophin releasing hormone) which will cause a temporary drop in estrogen levels. The drug is given to treat various organ disorders caused by hormonal disorders such as uterine myoma, endometriosis, thickening of the uterine wall (endometrium), premature puberty and prostate cancer in men.


These drugs cause some unwanted side effects such as burning sensation and redness of the face and skin (hot flashes), stiffness in the neck and shoulders, dizziness and weakness, sweating, insomnia (difficulty sleeping) and joint / muscle / bone pain, etc.


Kliyengan or dizziness is a complaint that is often experienced, especially by adult women. Kliyengen is often defined as a feeling like wanting to faint, feeling weak or shaky. Kliyengan must be distinguished from vertigo, which is the sensation that the environment is rotating or moving.


There are two categories of kliyengen:

Presyncope: A condition in which a person feels faint and dizzy but remains conscious. Symptoms such as nausea, sweating and pallor often accompany the condition. This situation usually occurs due to a drastic drop in blood pressure. This can happen if a person changes position quickly, such as from sitting or sleeping suddenly standing up quickly. In addition, certain diseases such as heart disease, low blood pressure and anemia can also be the trigger.
Disequilibrum: is a kliyengan due to loss of balance or feeling shaky while walking. This can be caused by disorders of the inner ear (vestibular), sensory disturbances or neurological disorders (certain nerve damage).

Some tips for preventing kliyengan:

Try not to stand up suddenly
Sit or lie down when you feel like you might pass out
Live a healthy lifestyle by eating and sleeping regularly
Drink at least 8-10 glasses of water per day
Exercise regularly

From the information you provide it seems that your blood pressure tends to be low. For this reason, often control your blood pressure and hemoglobin levels to prevent worse or protracted conditions. If your condition does not improve or gets worse, consult your doctor immediately so that a comprehensive examination can be carried out such as blood tests to CT scans accompanied by appropriate treatment.


Hope this information helps. Best regards, Dr. Shirly


: by

Related Question

Safety Of Using Herbal Products For Weight Loss?

Safety Of Using Herbal Products For Weight Loss?

(11 months ago)

Hello … I want to try Herbaslim … Is Herbaslim safe for the body?... Read more

Blood Potassium Levels Always Fall In People With Hyperthyroidism?

Blood Potassium Levels Always Fall In People With Hyperthyroidism?

(10 months ago)

I Haroun, 27, has hyperthyroidism for 2 years. r n r nEvery 2 months my potassium drops to 2.1 which causes my body to be completely paralyzed... Read more

The Cause Of The Testicles Next Door?

The Cause Of The Testicles Next Door?

(11 months ago)

I want to ask my 3-year-old child from the age of 2.5 years. The testicles are large on the right side, what is dangerous and what is the solution... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *